# SDR AMTA200700369

- Difficulty date: July 26, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: C, L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING FROM R-1 TO R-2 (FLOOR LIGHTS) INOPERATIVE.  FOUND WATER IN EGRESS TRACK.  REMOVED LIGHT STRIPS, DRIED OUT WATER, AND REINSTALLED.  POWER AND LIGHT STRIPS.  OPS CHECK NORMAL.  (K)
